<  Back to the Polytechnique Montréal portal

Ground Response Curves for Rock Tunnels

Edwin T. Brown, John W. Bray, Branko Ladanyi and Evert Hoek

Article (1983)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/55137/
Journal Title: Journal of Geotechnical Engineering (vol. 109, no. 1)
Publisher: American Society of Civil Engineers
DOI: 10.1061/(asce)0733-9410(1983)109:1(15)
Official URL: https://doi.org/10.1061/%28asce%290733-9410%281983...
Date Deposited: 18 Sep 2023 14:25
Last Modified: 05 Apr 2024 12:01
Cite in APA 7: Brown, E. T., Bray, J. W., Ladanyi, B., & Hoek, E. (1983). Ground Response Curves for Rock Tunnels. Journal of Geotechnical Engineering, 109(1), 15-39. https://doi.org/10.1061/%28asce%290733-9410%281983%29109%3a1%2815%29



Repository Staff Only

View Item View Item